Change search
ReferencesLink to record
Permanent link

Direct link
Strongly prime ideals and strongly zero-dimensional rings
Stockholm University.
2017 (English)In: Journal of Algebra and its Applications, ISSN 0219-4988, E-ISSN 1793-6829, Vol. 16, no 10Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2017. Vol. 16, no 10
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-136407OAI: oai:DiVA.org:su-136407DiVA: diva2:1052451
Available from: 2016-12-06 Created: 2016-12-06 Last updated: 2016-12-06

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Gottlieb, Christian
By organisation
Stockholm University
In the same journal
Journal of Algebra and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link